# SDR DL73S040585

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 58,513 hours, 44,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE SKIN LAP JOINTS PER AD 2003-08-15, REVEALED A CRACK IN THE STRINGER 4R SKIN LAP JOINT AT FS 695.  THE CRACK WAS REMOVED WITH A 4.25 INCH LONG CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER B737 SRM AND DOCUMENTED PER ER/A 090771-14AD.
